# SDR AALA201802229008

- Difficulty date: February 18, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003238005
- Condition: Corroded
- Location: Frames 7-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE RIGHT DOUBLER HAS CORROSION BETWEEN FRAMES 7 TO 12, RBL 11 TO RBL 37.  REPAIRED IAW 53-10 10-1, REPAR 1, AND EA 277332.
